# SDR 2012FA0000123

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: General aviation
- Aircraft: N669TT
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5684
- Aircraft time: 1,649 hours, 1,427 cycles
- Engine: Pwc PW545B
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Board
- Part number: 66180024
- Part serial: 0036
- Condition: Damaged
- Location: Eec
- Part time: 1,649 hours, 1,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER POST INSPECTION, ENGINE RUNS FOUND RT ENGINE ECS FAULT INDICATOR TRIPPED AFTER SHUTDOWN.  RESET INDICATOR, AND PERFORMED NORMAL ENGINE START, AND IDLE.  SHUTDOWN ENGINE AND REINSPECTED FAULTED INDICATOR AND FOUND IT HAD TRIPPED AGAIN.  DOWN LOADED EEC DATA AND FORWARDED TO MFG FOR ANALYSIS.   NO FAULT FOUND USING MANUFACTURERS TROUBLESHOOTING TREE.  FURTHER INVESTIGATION REVEALED THAT EEC INTERFACE PRINTED CIRCUIT CARD (NZ0020) SHOWED EVIDENCE OF OVERHEATING DAMAGE.  R & R EEC INTERFACE BOARD, OPS CHECK PERFORMED DURING ENGINE RUNS, NO FURTHER ISSUES NOTED.
